Pacific Journal of Mathematics

The Frobenius reciprocity theorem and essentially bounded induced representations.

Williams L. Armacost

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 31-43.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971265

Mathematical Reviews number (MathSciNet)
MR0289714

Zentralblatt MATH identifier
0187.38703

Subjects
Primary: 22.60

Citation

Armacost, Williams L. The Frobenius reciprocity theorem and essentially bounded induced representations. Pacific J. Math. 36 (1971), no. 1, 31--43. https://projecteuclid.org/euclid.pjm/1102971265


Export citation

References

  • [1] R. J. Blattner, Group extensionrepresentationsand the structurespace, Pacific J.Math. 15 (1965), 1101-1113.
  • [2] J. Dixmier, Les algebres d'operateursdans espace hilbertien,Gauthier-Villars, Paris, 1957.
  • [3] J. Dixmier,Les C*-algebreset leurs representations, Gauthier-Villars, Paris, 1964.
  • [4] J. M. G. Fell, The dual spaces of C*-algebras, Trans. Amer. Math. Soc. 94 (1960), 365-403.
  • [5] J. Glimm, Families of induced representations, Pacific J. Math. 12 (1962), 885-911.
  • [6] J. Glimm, Type I C*-algebras, Ann. of Math. 73 (1961), 572-612.
  • [7] A. Kleppner, Intertwining forms for summable induced representations, Trans. Amer. Math. Soc. 112 (1964), 164-183.
  • [8] C. C. Moore, On the Frobenius reciprocity theorem for locally compact groups, Pacific J. Math. 12 (1962), 359-365.